American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] D. Leviatan. Pointwise estimates for convex polynomial approximation . Proc. Amer. Math. Soc. 98 (1986) 471-474. MR 857944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Z. Ditzian. Derivatives of Bernstein polynomials and smoothness . Proc. Amer. Math. Soc. 93 (1985) 25-31. MR 766520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] G. G. Lorentz. Distribution of alternation points in uniform polynomial approximation . Proc. Amer. Math. Soc. 92 (1984) 401-403. MR 759662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Peter B. Borwein. The relationship between the zeros of best approximations and differentiability . Proc. Amer. Math. Soc. 92 (1984) 528-532. MR 760939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Y. Yomdin. The set of zeroes of an ``almost polynomial'' function . Proc. Amer. Math. Soc. 90 (1984) 538-542. MR 733402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Bruno Brosowski and Frank Deutsch. An elementary proof of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 81 (1981) 89-92. MR 589143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin E. Price. Area of Bernstein-type polynomials . Proc. Amer. Math. Soc. 42 (1974) 222-227. MR 0326236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. J. Poreda. On the continuity of best polynomial approximations . Proc. Amer. Math. Soc. 36 (1972) 471-476. MR 0316717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2